logo AFST
Electrostatic fields due to distributions of electrons
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume S5 (1996), pp. 57-76.
@article{AFST_1996_6_S5__57_0,
     author = {Jacob Korevaar},
     title = {Electrostatic fields due to distributions of electrons},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {57--76},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, S5},
     year = {1996},
     zbl = {0893.31005},
     mrnumber = {1462707},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1996_6_S5__57_0/}
}
TY  - JOUR
AU  - Jacob Korevaar
TI  - Electrostatic fields due to distributions of electrons
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 57
EP  - 76
VL  - S5
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1996_6_S5__57_0/
UR  - https://zbmath.org/?q=an%3A0893.31005
UR  - https://www.ams.org/mathscinet-getitem?mr=1462707
LA  - en
ID  - AFST_1996_6_S5__57_0
ER  - 
%0 Journal Article
%A Jacob Korevaar
%T Electrostatic fields due to distributions of electrons
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 57-76
%V S5
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%G en
%F AFST_1996_6_S5__57_0
Jacob Korevaar. Electrostatic fields due to distributions of electrons. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume S5 (1996), pp. 57-76. https://afst.centre-mersenne.org/item/AFST_1996_6_S5__57_0/

[1] Bernstein ( S.N.) .- On quadrature formulas with positive coefficients, Izv. Akad. Nauk SSSR (Russian), Ser. Mat. 1, n° 4 ( 1937), pp. 479-503 | JFM

;Collected Works, vol. II. Izdat. Akad. Nauk SSSR. Moscow, 1954, pp. 205-227; See also the announcements 'Sur les formules de quadrature à coefficients non négatifs et abscisses équidistantes' and 'Modifications de la formule de quadrature de Tchebycheff' in C.R. Acad. Sci. Paris 204 (1937), pp. 1294-1296 and 1526-1529. | MR | Zbl

[2] Dahlberg ( B.E.J.) .- Estimates of harmonic measure , Arch. Rat. Mech. Anal. 65 (1977), pp. 275-288. | MR | Zbl

[3] Dahlberg ( B.E.J.) .- On the distribution of Fekete points, Duke Math. J. 45 (1978), pp. 537-542. | MR | Zbl

[4] Fekete (M. ) .- Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), pp. 228-249. | EuDML | JFM | MR

[5] Frostman (O. ) .- Potentiel d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Dissertation , Lunds Univ. Mat. Sem. 3 (1935), pp. 1-118. | JFM | Zbl

[6] Gabriel (R.M. ) .- An extended principle of the maximum for harmonic functions in 3 dimensions, J. London Math. Soc. 30 (1955), pp. 388-401. | MR | Zbl

[7] Gabriel (R.M. ) .- A result concerning convex level surfaces of 3-dimensional harmonic functions, J. London Math. Soc. 32 (1957), pp. 286-294. | MR | Zbl

[8] Gilbarg (D. ) and Trudinger (N.S.). - Elliptic partial differential equations of second order, Grundl. d. math. Wiss. 224, Springer-Verlag, New York, 1977. | MR | Zbl

[9] Kawohl (B. ) .- Rearrangements and convexity of level sets in PDE, Lecture Notes in Math. 1150, Springer, Berlin , 1985. | MR | Zbl

[10] Korevaar ( J.) .- Asymptotically neutral distributions of electrons and polynomial approximation, Ann. of Math. 80 (1964), pp. 403-410. | MR | Zbl

[11] Korevaar ( J.) .- Equilibrium distributions of electrons on roundish plane conductors I, II, Indag. Math. 36 (1974), pp. 423-456. | MR | Zbl

[12] Korevaar (J. ) .- Problems of equilibrium points on the sphere and electrostatic fields, Univ. of Amsterdam , Math. Dept. Report 1976-03.

[13] Korevaar (J. ) .- Chebyshev-type quadratures: use of complex analysis and potential theory, in: Complex potential theory (P. M. Gauthier and G. Sabidussi, eds.), Kluwer, Dordrecht, 1994, pp. 325-364. | MR | Zbl

[14] Korevaar ( J.) and Geveci (T.) .- Fields due to electrons on an analytic curve, SIAM J. Math. Anal. 2 (1971), pp. 445-453. | MR | Zbl

[15] Korevaar ( J.) and Kortram ( R.A.) .- Equilibrium distributions of electrons on smooth plane conductors, Indag. Math. 45 (1983), pp. 203-219. | MR | Zbl

[16] Korevaar ( J.) and Meyers (J.L.H.) .- Spherical Faraday cage for the case of equal point charges and Chebyshev-type quadrature on the sphere, Integral Transforms and Special Functions 1 (1993), pp. 105-117. | MR | Zbl

[17] Korevaar (J. ) and Monterie ( M.A.) .- Electrostatic fields due to distributions of equal point charges on convex conductors in R3 with minimal energy. Math. Dept., Univ. of Amsterdam, Preprint, 1995.

[18] Korevaar ( N.J.) .- Convexity of level sets for solutions to elliptic ring problems, Comm. Partial Differential Equations 15 (1990), pp. 541-556. | MR | Zbl

[19] Kövari (T. ) .- On the distribution of Fekete points II, Mathematika 18 ( 1971), pp. 40-49. | MR | Zbl

[20] Kövari (T. ) and Pommerenke (C.) .- On the distribution of Fekete points, Mathematika 15 (1968), pp. 70-75. | MR | Zbl

[21] Monterie (M.A. ) .- Studies in potential theory, Ph. D. thesis, Free University, Amsterdam , 1995.

[22] Pólya (G. ) and Szegö (G.) .- Über den transfiniten Durchmesser (Kapazitätskonstante) von ebenen und räumlichen Punktmengen, J. reine und angew. Math. 165 ( 1931), pp. 4-49. | JFM | Zbl

[23] Pommerenke ( C.) . - Polynome und konforme Abbildung , Monatsh. Math. 69 ( 1965), pp. 58-61. | MR | Zbl

[24] Pommerenke ( C.) .- Über die Verteilung der Fekete-Punkte , Math. Ann. 168 ( 1967), pp. 111-127. | MR | Zbl

[25] Pommerenke ( C. ) .- Über die Verteilung der Fekete-Punkte II, Math. Ann. 179 ( 1969), pp. 212-218. | MR | Zbl

[26] Robin (G.) . - Sur la distribution de l'électricité à la surface des conducteurs fermés et des conducteurs ouverts, Ann. École Norm. Sup. (3) 3 (1886), Supplément. | JFM | Numdam

[27] Schur (I. ) . - Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 1 (1918), pp. 377-402. | JFM | MR

[28] Sjögren ( P.) . - On the regularity of the distribution of the Fekete points of a compact surface in Rn, Ark. Mat. 11 (1973), pp. 147-151. | MR | Zbl

[29] Stieltjes ( T.J.) . - Sur certains polynômes qui vérifient une équation différentielle linéaire du second ordre et sur la théorie des fonctions de Lamé, Acta Math. 6 (1885), pp. 321-326 | JFM

; Œuvres Complètes, vol. I. Noordhoff, Groningen, 1914, pp. 434-439; Œuvres Complètes - Collected Papers, vol. I (enlarged edition, G. van Dijk, ed.) ; Springer, Berlin, 1993, pp. 522-527.

[30] Stieltjes ( T.J.) .- Sur quelques théorèmes d'algèbre , C.R. Acad. Sci. Paris 100 (1885), pp. 439-440 | JFM

; Œuvres Complètes, vol. I, pp. 440-441; Œuvres Complètes - Collected Papers, vol. I, pp. 528-529.

[31] Stieltjes ( T.J.) .- Sur les polynômes de Jacobi, C.R. Acad. Sci. Paris 100 ( 1885 ), pp. 620-622 | JFM

; Œuvres Complètes, vol. I, pp. 442-444; Œuvres Complètes - Collected Papers, vol. I, pp. 530-532.

[32] Stieltjes ( T.J.) .- Sur les racines de l'équation Xn = 0, Acta Math. 9 (1886), pp. 385-400 | JFM

; Œuvres Complètes, vol. II. Noordhoff, Groningen, 1918, pp. 73-88

; Œuvres Complètes - Collected Papers, vol. II (enlarged edition, G. van Dijk. ed.); Springer, Berlin, 1993, pp. 77-92.

[33] Szegö (G. ) .- Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. 23; Providence, R.I., Fourth edition, 1975 . | MR

[34] Van Assche ( W. ) .- The impact of Stieltjes' work on continued fractions and orthogonal polynomials, In: T. J. Stieltjes, Œuvres Complètes - Collected Papers . vol. I (enlarged edition, G. van Dijk, ed.). Springer, Berlin, 1993, pp. 5-37.

[35] Widman (K.-O. ) .- On the boundary values of harmonic functions in R3, Arkiv för Mat. 5, n° 14 (1964), pp. 221-230. | MR | Zbl

[36] Widman (K.-O. ) .- Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand. 21 (1967), pp. 17-37. | MR | Zbl